# SDR ALG2002F00034

- Difficulty date: March 21, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N27545
- Make and model: Bell 206L-1
- Aircraft serial: 45234
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 23073520
- Part serial: KU129451
- Condition: Worn
- Location: Spur Adapter
- Part time: 744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL.  WORN AFT SPLINES BELOW SPECS.
